# SDR QXEA2020012100037

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00789
- Aircraft time: 1,915 hours, 1,233 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MTX CONTROL REQUESTS REMOVAL OF #1 L/H OUT BOARD MAIN WHEEL TO PERFORM GVI OF #1 L/H OUTBOARD BRAKE DUE TO POSSIBLE "SMOKE" SIG. REMOVED FROM SERVICE. REMOVED #1 (LEFT OUTBOARD) WHEEL IAW E175 32-49-05-000-801-A. PERFORMED GVI OF BRAKE AXLE AND WHEEL. FOUND NO DAMAGE OR EXCESS GREASE. BARRINGS ALL APPEAR NORMAL, NO DISCOLORATION. NO DAMAGE FOUND. REINSTALLED TIRE IAW E175 AMM 32-49-05-400-801-A. AIRCRAFT RETURNED TO SERVICE.
